MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY BD INSYTE AUTOGUARD; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY BD INSYTE AUTOGUARD; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 382633
Health Effect - Clinical Codes Extravasation (1842); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
The iv catheter did not give any flash when inserting the iv until we went to take out the iv and at that point, we could not save the vein as it was almost out.

Brand Name
BD INSYTE AUTOGUARD
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
one becton drive
franklin lakes NJ 07417
MDR Report Key21676141
Report Number21676141
Device Sequence Number8230451
Product Code FOZ
UDI-Device Identifier00382903826339
UDI-Public(01)00382903826339
Combination Product (Y/N)N
Initial Reporter StateNY
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/19/2025
Report Date (Section F) 03/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number382633
Device Catalogue Number382633
Device Lot Number4352441
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/24/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Date Report Sent to FDA03/19/2025